# SDR CA960826052

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 8492071
- Condition: Unapproved
- Location: Main Rotor
- Component: Lucas, 32005007
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM PUTS THEIR PART NUMBER ON THE BEARING.  BEARING REMOVED DID NOT HAVE PROPER PART NUMBER ON IT.
